MathSciNet Relay Station
MathSciNet bibliographic data
MR190910 54.70
Mardešić, Sibe Continuous images of ordered compacta and a new dimension which neglects metric subcontinua. Trans. Amer. Math. Soc. 121 1966 424–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement